AN EXISTENCE THEOREM FOR A CLASS OF DIFFERENTIAL INCLUSIONS WITH A PRECISE ESTIMATE ON THE GRADIENT OF A SOLUTION

Authors

  • S. Mir Department of Mathematics, Faculty of Sciences, Payame Noor University, P. O. Box 19395-3697, Tehran, Iran
  • M. Ghaemi Department of Mathematics, Faculty of Mathematics Sciences, University of Science and Technology, Tehran, Iran
  • G. Afrouzi Department of Mathematics, Faculty of Mathematics Sciences, University of Mazandaran, Babolsar, Iran

Abstract

In this paper, by using nonsmooth version of very recently theorem of Ricceri relating to continuously functionals,  we get a new class of nonlinearities for which the Dirichlet problem has a solution, with a precise estimate on the gradient.

Downloads

Published

2014-09-08

How to Cite

Mir, S., Ghaemi, M., & Afrouzi, G. (2014). AN EXISTENCE THEOREM FOR A CLASS OF DIFFERENTIAL INCLUSIONS WITH A PRECISE ESTIMATE ON THE GRADIENT OF A SOLUTION. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 5(2), 53-60. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/338

Issue

Section

Research Article